MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 105MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 105MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6725127105
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that during a total knee arthroplasty procedure, a piece of cutting teeth on a falcon blade broke.It was also reported that there was a fifteen minute delay as a result of this event to locate the broken fragment.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded, photograph provided.
 
Event or Problem Description

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 105MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key13050625
Report Number3015967359-2021-02757
Device Sequence Number1609363
Product Code HWE
UDI-Device Identifier07613327143720
UDI-Public07613327143720
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number6725127105
Device Catalogue Number6725127105
Device Lot Number21165017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown